# SDR AALA201806189006

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 47,106 hours, 30,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D53371558000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING J/C 26T70032001, FOUND THE  LT WHEEL WELL FORWARD BULKHEAD, OTBD STIFFNER CRACKED.  REPAIRED THE STIFFENER IAW EA 281646.
